I seem to be feeling worse not better and getting a bit concerned.
Its been a bit of a roller coaster meds wise this last few weeks. Approximately 7 weeks ago my chemist randomly changed my levo from actavis to teva. The teva made me really quite poorly, bad joint pain & fatigue, bad anxiety and mood swings & depression. Oh and glow-in-the-dark yellow wee ? After being on the teva for about 10-12 days I had a gp standard test.
Results from Oct 16 ( On 125mg )
TSH 5.9 0.35-5.5
T4 13.4. 10-20
TSH 0.4 0.35-5.9 ( they've changed the range )
T4 14.1. 10-20
Ive been on 125mg for 5 years and prior too that 150mg for 25 years. I've never felt right but since having my dose reduced felt a lot more symptomatically. After my recent results my clever doc, without consultation, reduced me to 100mg. Within a week I felt terrible again.
I ordered some t3 about 12 weeks ago. Then after lots of reading and advice from here realised I really needed to get tests done first. My blue horizon plus 11 arrived about 3 weeks ago. I've had very good advice to not get the bloods done for 6 weeks after the teva fiasco. So up until my doc dropped my levo dose I'd been good and not touched my t3
With no prospect of an appointment with doc for 3 weeks ( on hols again ) I was too worried that if I carried on taking 125mg of levo I'd run out and they would give me any more. So ive been taking 6.25 t3 with 100mg levo for 2 weeks.
I guess I'm worried I'm not tolerating t3 ? I've been feeling increasingly rotten, but under medicated rotten. Although my head feels very strange, brain fog has gone to a pea souper and it feels swimy ? I cant really describe how my head feels, but it's not nice & worrying.
Feel tempted to get my bloods done ? Is it to soon to up the t3, its been 2 weeks ? I know it is really too soon, especially before getting my bloods done. I guess I just need more levo ?
Sorry SeasideSusie if its basically the same answers you gave me 2 weeks ago - ie be patient. Not great at that 😞